# SDR DALA2021101506361

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737-9
- Aircraft serial: 31940
- Aircraft time: 19,952 hours, 7,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1979903) DURING INSPECTION FOUND DENT, FUSELAGE SKIN, LOCATED STA 727J+2.3" BY 5.4" BELOW S-2L. PERMANENT REPAIR ACCOMPLISHMENT COMPLETED PER ERA 594805-14 REV "ORIGINAL" , AND PRI 594805 REV"0".
